Solarplaza Summit Asset Management Japan 2022

Thursday 27 October 2022

Conference Program


08:30

Welcome and Registration

presentation

30 min.

Session Topics:
09:00

Opening Words

presentation

10 min.

Session Topics:
Session I

State of the Global and Japanese PV Market

09:10

The State of the Japanese Solar Market

presentation

25 min.

Izumi Kaizuka

RTS Corporation

Session Topics:
  • What's new in the Japanese Policy Landscape
  • Insights & figures on market size, growth, trends and opportunities
  • Changes on the FIT program, and the new FIP
     
09:40

Global Solar Market Update

presentation

25 min.

Session Topics:
  • Updates on the world’s hottest solar markets: Europe, North America and more
  • Global lessons for the Japanese Solar Market
     
10:10

Updates on the O&M and Asset Management Landscape in Japan

presentation

25 min.

Masayuki Sakai

CO2O

Session Topics:
  • understanding new business models
  • the role of the asset manager 
  • navigating new O&M metrics and KPIs
     
10:35

Morning Coffee Break

Session Topics:
Session IIA

O&M

11:25

Improving Life Cycle Quality

presentation

35 min.

Session Topics:
  • typical challenges/pitfalls when cleaning
  • combining asset manager- manages a park with snow issues & O&M
  • Resiliency: snow, extreme weather, disasters
     
12:05

Digital tools improving plant performance

presentation

20 min.

Session Topics:
  • navigating high labor costs in O&M
  • digitalization of operations: how to manage the lack of incentives for innovation in Japan
  • setting a framework for facilitating asset management
     
12:30

Repowering

presentation

30 min.

Session Topics:
  • learning from successful repowering cases
  • aging assets in Japan: understanding when to repower
     
Session IIB

Asset Management

11:25

M&A and Secondary Solar Markets

presentation

35 min.

Session Topics:
  • current challenges of due diligence strategy
  • insights on acquisition: the right projects for the right portfolio
  • common issues faced by asset managers when acquiring and selling assets
     
12:05

The evolution of O&M contracts

presentation

20 min.

Session Topics:
  • refinancing opportunities and challenges 
  • understanding the impact of new market dynamics on O&M contracts
     
12:30

Assessing Risks and Properly Insuring Solar Portfolios

presentation

30 min.

Session Topics:
  • risk management: what is means for investors and asset managers
  • insurance lessons from mature markets 
  • preparing for natural disasters and the climate change 
     
13:00

Lunch Break

Session Topics:
Session III

Finance Deep-Dive

14:05

Finance Deep-Dive: The FiP and FiT Explained

presentation

25 min.

Session Topics:
  • understanding the changes in the Japanese FiP and FiT financing scheme
  • practical lessons on how to apply what is best for your portfolio
     
14:35

PPA’s

presentation

30 min.

Session Topics:
  • new trends in PPA contracts: advantages and attention points
  • navigating contractual risks
     
15:05

Afternoon Coffee Break

Session Topics:
Session IV

Setting the course for growth in Japan

15:55

Virtual Power Plants

presentation

40 min.

Session Topics:
  • growth of C&I in Japan: VPP as smart alternative
  • exploiting storage solutions
  • making VPPs work for a profitable portfolio 
     
16:40

Long-term Outlook: How to Keep on Growing

presentation

25 min.

Session Topics:
  • Is Japan still an attractive solar market? Understanding the slow market growth, and what can be done about it
  • the future of global deployment trends: what does it mean for asset managers in Japan?
  • navigating energy price dynamics 
     
17:10

Closing Words

presentation

10 min.

Session Topics:
17:20

Networking Drinks

Session Topics:

Need any help?

We got you. Send out an email to our team and we are here to help.

Manoela Hartung
Project Manager

For questions about the program and content of the event:

[email protected]
Sid Eshuis
Business Developer

For questions regarding partnership opportunities:

[email protected]
Saori Minamino
Project Coordinator

For practical questions regarding our activities:

[email protected]